Header menu link for other important links
X
Lyapunov stability solutions of fractional integrodifferential equations
Published in Hindawi
2003
Volume: 2004
   
Issue: 47
Pages: 2503 - 2507
Abstract

Lyapunov stability and asymptotic stability conditions for the solutions of the fractional integrodiffrential equations x ( α ) ( t ) = f ( t , x ( t ) ) + ∫ t 0 t k ( t , s , x ( s ) ) d s , 0 < α ≤ 1 , with the initial condition x ( α − 1 ) ( t 0 ) = x 0 , have been investigated. Our methods are applications of Gronwall's lemma and Schwartz inequality.

About the journal
JournalData powered by TypesetInternational Journal of Mathematics and Mathematical Sciences
PublisherData powered by TypesetHindawi
ISSN01611712
Open AccessNo